New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A nurse is caring for a client and realizes after…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A nurse is caring for a client and realizes after administering the 0500 medications that she gave digoxin 0.25 mg PO to the client instead of the prescribed dose of digovin 0.125 mg ro. which of the following actions should the nurse take first? A. Notify the provider B. Contact the nursing supervisor C. Check the client’s apical pulse D. Complete an incident report

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion